MAUDE Adverse Event Report: HALYARD HEALTH, INC. FLUIDSHIELD N95 PARTICULATE FILTER RESPIRATOR AND DUCKBILL SURGICAL MASK; MASK, SURGICAL

HALYARD HEALTH, INC. FLUIDSHIELD N95 PARTICULATE FILTER RESPIRATOR AND DUCKBILL SURGICAL MASK; MASK, SURGICAL
Model Number 46767
Health Effect - Clinical Code No Information (3190)
Date of Event 08/14/2018
Type of Reportable Event Malfunction
Event or Problem Description
We are having an issue with the duckbill mask 46767 from kimberly-clark.The lot number in question am9258b81.The elastic doesn't retract, just stretches and sometimes breaks.It looks like some of these masks could have dry rot.This was identified prior to use.

Brand Name
FLUIDSHIELD N95 PARTICULATE FILTER RESPIRATOR AND DUCKBILL SURGICAL MASK
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
HALYARD HEALTH, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key7822178
Report Number7822178
Device Sequence Number16407266
Product Code FXX
UDI-Device Identifier20680651467670
UDI-Public(01)20680651467670
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2018
Report Date (Section F) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46767
Device Catalogue Number46767
Device Lot NumberAM9258B81
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/15/2018